Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Persistent pain in mt RIF, lower back, increases while excreting. Appendicitis ruled out. No relief with oflaxacin, paracetamol. Remedy?

i have persistent pain in mt RIF and lower back and it shoots when i excrete off late i have frequent vomiting and occasional dysentry and fever. now today i observed penile discharge while i excrete. doctors have ruled out appendicitis, kidney or gall stones and have been taking oflaxacin and paracetamol for the past twenty days with no improvement.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be the urinary tract infection, so is the discharge, so i advise you to consult an urologist for diagnosis and treatment.
If the diagnosis is difficult you can get the urine tested for culture and sensitivity and use treatment accordingly. Thank you.
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor